# SDR HNAA2020072200232

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,622 hours, 32,478 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PETROLEUM BASED FUMES PRESENT WHEN RUNNING PACKS FROM APU. MAINTENANCE.   RESET C/B'S. INSPECTED APU FOUND OIL LEVEL GOOD AND NO OIL OR FUEL LEAKS. RAN APU FOR 1 HOUR WITH APU BLEED AND BOTH PACJKS ON, NO PETROLEUM BASED FUMES NOTED IN CABIN OR COCKPIT. OK FOR SERVCIE.
